# SDR PCAA0112171

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 27,674 hours, 31,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210240005
- Condition: Weak
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- CREW REPORTED MAIN CABIN DOOR IS JAMMED AND WILL NOT OPEN.  MAINTENANCE REPLACED FORWARD AND AFT DOOR (HANDRAIL) STRUTS.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 52-10-00.  AIRCRAFT RETURNED TO SERVICE.
